`a`

A Priori estimates for solutions of differential inclusions

Pages: 258 - 264, Issue Special, September 2011

 Abstract        Full Text (315.4K)              

Ovidiu Carja - Octav Mayer Mathematics Institute, Romanian Academy, Department of Mathematics, University Al. I. Cuza, Bd. CAROL I, no. 11 Iasi, 700506, Romania (email)
Victor Postolache - University Al. I. Cuza, Bd. CAROL I, no. 11, Iasi, 700506, Romania (email)

Abstract: We get a priori estimates for solutions of di erential inclusion $y' \in Ay + F(y)$, where $A$ generates a $C_0$-semigroup in a Banach space and $F$ is a multi-function. The existence of a global solution is also considered.

Keywords:  Di erential inclusions, a priori estimates, global solutions
Mathematics Subject Classification:  Primary: 34A40; Secondary: 34C11, 35B45

Received: July 2010;      Revised: April 2011;      Published: October 2011.